# SDR CA151216015

- Difficulty date: December 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING TAXI TO THE GATE, THE CONTROL TOWER INFORMED THE CREW THAT SMOKE WAS COMING OUT OF THE NR 1 ENGINE.  THE ENGINE HAD BEEN FEATHERED WHEN THE SMOKE CAME OUT.  THE CREW RECEIVED A FIRE WARNING AND PULLED THE TEE HANDLE AS A PRECAUTIONARY MEASURE, RESULTING IN ENGINE SHUTDOWN.  POST FLIGHT INSPECTION FOUND NO EVIDENCE OF FIRE DAMAGE AND TROUBLESHOOTING FOUND NO ANOMALIES.  THE ACFT WILL BE RETURNED TO SERVICE.
